B2 Book section
Simplification of Models (2016)


Tiihonen, T. (2016). Simplification of Models. In S. Pohjalainen (Ed.), Mathematical Modelling (pp. 171-183). Springer International Publishing. https://doi.org/10.1007/978-3-319-27836-0_10


JYU authors or editors


Publication details

All authors or editorsTiihonen, Timo

Parent publicationMathematical Modelling

Parent publication editorsPohjalainen, Seppo

ISBN978-3-319-27834-6

Publication year2016

Pages range171-183

Number of pages in the book242

PublisherSpringer International Publishing

Publication countrySwitzerland

Publication languageEnglish

DOIhttps://doi.org/10.1007/978-3-319-27836-0_10

Publication open accessNot open

Publication channel open access


Free keywordsmathematical modelling; models; simplification


Contributing organizations


Ministry reportingYes

Reporting Year2016

JUFO rating0


Last updated on 2023-06-02 at 19:00